# SDR UIEA2021100402176

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Filter
- Part number: AD92272450
- Part serial: APF58751
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INITIAL ROTATION AND CLIMBOUT AND DURING CRUISE CLIMB FL330 TO FL350 WE RECEIVED EICAS MESSAGE R ENG FUEL FILT( REMOVED AND REPLACED RH ENG FUEL FILTER ASSY IAW PER MM 73-11-03. OPS & LEAK CHK OK. )
